Volume 17, 2011, Number 3

Volume 17Number 1Number 2 ▷ Number 3 ▷ Number 4


The relation between π(x) and certain arithmetic functions
Original research paper. Pages 1—9
Magdalena Corciovei-Bănescu
Full paper (PDF, 178 Kb) | Abstract

A characterization of modularity in graphs
Original research paper. Pages 10—12
Yilun Shang
Full paper (PDF, 121 Kb) | Abstract

Note on φ, ψ and σ—functions. Part 3
Original research paper. Pages 13—14
Krassimir Atanassov
Full paper (PDF, 96 Kb) | Abstract

On a class of infinite sequences with relatively prime numbers and twin prime conjecture
Original research paper. Pages 15—17
Blagoy N. Djokov
Full paper (PDF, 116 Kb) | Abstract

On the Diophantine equation yn = f(x)n + g(x)
Original research paper. Pages 18—21
R. Srikanth and S. Subburam
Full paper (PDF, 131 Kb) | Abstract

A note on switching in symmetric n—sigraphs
Original research paper. Pages 22—25
P. Siva Kota Reddy, B. Prashanth and Kavita S. Permi
Full paper (PDF, 138 Kb) | Abstract

The structure of even powers in Z3: Critical structural factors that prevent the formation of even—powered triples greater than squares
Original research paper. Pages 26—30
J. V. Leyendekkers and A. Shannon
Full paper (PDF, 119 Kb) | Abstract

The structure of geometric number sequences
Original research paper. Pages 31—37
J. V. Leyendekkers and A. Shannon
Full paper (PDF, 50 Kb) | Abstract

Some properties and applications of a new arithmetic function in analytic number theory
Original research paper. Pages 38—48
Ramesh Kumar Muthumalai
Full paper (PDF, 189 Kb) | Abstract

Some properties of unitary addition Cayley graphs
Original research paper. Pages 49—59
Deepa Sinha, Pravin Garg and Anjali Singh
Full paper (PDF, 180 Kb) | Abstract

Erratum to “Modular rings and the integer 3″
Erratum. Page 60
Erratum (PDF, 10 Kb)


Volume 17Number 1Number 2 ▷ Number 3 ▷ Number 4

Comments are closed.